# SDR QXEA2010112900799

- Difficulty date: November 27, 2010
- Submitted: November 29, 2010
- Operation: Air carrier
- Aircraft: N424QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4006
- Aircraft time: 21,061 hours, 18,521 cycles
- Engine: Pwc PW150A
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 698
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C5 CHECK - FLOORBEAM 698.000 IS CORRODED ABOVE THE CTR SPLICE ON THE LT HALF.  REMOVED CORROSION IAW SRM 51-21-00 ORIGINAL THICKNESS .063, REMAINING THICKNESS AFTER CORROSION REMOVAL .058".  FLOORBEAM WITHIN LIMITS IAW SRM 51-14-00-02-03. ALODINED AND PRIMED IAW SRM 51-21-10-02-01 AND 51-25-10-02-01.
